# SDR ASMF201510024

- Difficulty date: September 29, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 48,084 hours, 17,258 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AH
- Part serial: SS
- Condition: Blocked
- Location: Left
- Part time: 448,084 hours, 17,258 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KNOTS DUE TO EICAS MSG IAS DISAGREE & A DIFFERENCE OF 10 KNOTS BETWEEN SPEEDOMETERS BEING BIGGEST LT SIDE.  PERFORMED FIM 31-62 TASK 876 PROCEDURE, DETECTING THE LT STATIC PITOT TUBE BLOCKED, SO THE STATIC PITOT TUBE WAS REPLACED IAW AMM 34-11-01.  LT PITOT SYS LEAK TEST WAS PERFORMED IAW AMM 34-11-00-00-79-810 811, TESTED CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 67 131 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW AMM 05-51-07.
